# SDR 96ZZZX759

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N3196N
- Make and model: Beech 400BEECH
- Aircraft serial: RK96
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator Valve
- Part number: 45AS63019007
- Condition: Failed
- Location: Rt Cabin Press
- Part time: 3 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL, VALVE PRESSURIZATION SYSTEM WENT INTO EMERGENCY PRESSURIZATION.  VALVE HAD BEEN REPLACED 2.7 HOURS EARLIER FOR SAME PROBLEM.  REPLACED BOTH LEFT AND RIGHT VALVES PER BEECH.  AIRCRAFT TOTAL TIME 652.2 HOURS.  OTHER AIRCRAFT IN FLEET HAS TOTAL TIME OF 840.2 HOURS TO DATE WITH NO SIMILAR PROBLEMS.
